# SDR UIEA2021110102320

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD WINDOW EICAS MSG AND INOP ANNUNCIATED ON OVERHEAD PANEL AFTER LANDING.( FOUND LOOSE CONNECTION ON BOTTOM WINDOW HEAT ELEMENT. RESECURED CONNECTION IAW AMM 30-41-01. OPS CHECK GOOD. )
